Titlebar

Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar

 

Stochastic Theory of Inhomogeneous Spectroscopic Line Shapes Reinvestigated

Title data

Kador, Lothar:
Stochastic Theory of Inhomogeneous Spectroscopic Line Shapes Reinvestigated.
In: The Journal of Chemical Physics. Vol. 95 (1991) Issue 8 . - pp. 5574-5581.
ISSN 0021-9606
DOI: https://doi.org/10.1063/1.461631

Further data

Item Type: Article in a journal
Refereed: Yes
Institutions of the University: Faculties
Faculties > Faculty of Mathematics, Physics und Computer Science
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Physics
Research Institutions > Research Centres > Bayreuth Institute of Macromolecular Research - BIMF
Research Institutions
Research Institutions > Research Centres
Result of work at the UBT: Yes
DDC Subjects: 500 Science
500 Science > 500 Natural sciences
500 Science > 530 Physics
Date Deposited: 30 Mar 2015 09:42
Last Modified: 09 Mar 2016 11:21
URI: https://eref.uni-bayreuth.de/id/eprint/8734